# SDR 2008UALA01784

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 65,724 hours, 10,765 cycles
- Engine: Pwa PW4060
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L GENERATOR DRIVE LIGHT ILLUMINATED.  LOST LEFT GENERATOR.  NR 1 ENGINE IDG DISCONNECTED DUE TO FAULTS.  REPLACED IDG AND GEN CONTROL UNIT (PRECAUTIONARY).  GENERATING SYSTEM OP CHKD OK FOR SERVICE.
